Drug interactions between Ismo and sildenafil
|Ismo (isosorbide mononitrate)|
Interactions between your drugs
isosorbide mononitrate sildenafil
Applies to: Ismo (isosorbide mononitrate) and sildenafil
Using sildenafil together with isosorbide mononitrate is not recommended. Combining these medications may cause blood pressure to fall excessively, which can lead to cardiovascular collapse. The risk of other side effects such as dizziness, lightheadedness, fainting, headache, flushing, heart palpitations, and priapism (prolonged and painful erection unrelated to sexual activity) may also increase. You should seek immediate medical attention if you experience chest pain or tightness during treatment with sildenafil. Do not use isosorbide mononitrate on your own without consulting your doctor, even if it has been a few days since you have taken a dose of sildenafil. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: sildenafil
If you are receiving therapy with sildenafil you should avoid the regular consumption of large amounts of grapefruits and grapefruit juice. Grapefruit can raise the levels of sildenafil in your body and delay the time it takes for the medication to work. Do not increase or decrease the amount of grapefruit products in your diet without first talking to your doctor.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.